# SDR 03FDEA01113

- Difficulty date: July 18, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 67,942 hours, 27,484 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Corroded
- Location: Pack Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT PASSING FL280 (AIR COND DOORS) LIGHT ILLUMINATED INTERMITTENTLY, WENT OUT AT 16000 FEET ON DESCENT. PRESSURIZATION REMAINED ON SCHEDULE  ENT BY: 308389 RPT BY: 061284  FACT  18JUL03  12:26  STL R  FOUND LT AFT PACK DOOR SWITCH WIRES CORRODED AND BROKEN AT CONNECTOR P1-1618.  REPLACED CONNECTOR SWP 20-31. OPS CHECK NORMAL IAW M/M 52-70-07-2  RII:131618 ENT BY: 308389 RPT BY: 308389
